American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A46) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[2] Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. On some random thin sets of integers. Proc. Amer. Math. Soc. 136 (2008) 141-150. MR 2350399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Mats Erik Andersson. Integrable factors in compact Schur multipliers. Proc. Amer. Math. Soc. 133 (2005) 1469-1473. MR 2111947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David Grow and Kathryn E. Hare. The independence of characters on non-abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3641-3651. MR 2084087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. Lefèvre and L. Rodríguez-Piazza. $p$-Rider sets are $q$-Sidon sets. Proc. Amer. Math. Soc. 131 (2003) 1829-1838. MR 1955271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Eberhard Kaniuth and Anthony T. Lau. Spectral synthesis for $A(G)$ and subspaces of $VN(G)$. Proc. Amer. Math. Soc. 129 (2001) 3253-3263. MR 1845000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jacques Delaporte and Antoine Derighetti. Invariant projections and convolution operators. Proc. Amer. Math. Soc. 129 (2001) 1427-1435. MR 1814169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Elias. A hierarchy of thin sets related to the boundedness of trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 3341-3347. MR 1707515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Raymond J. Grinnell. Lacunary sets based on Lorentz spaces. Proc. Amer. Math. Soc. 127 (1999) 3547-3556. MR 1610901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ching Chou and Guangwu Xu. The weak closure of the set of left translation operators. Proc. Amer. Math. Soc. 127 (1999) 465-471. MR 1468187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Daniel Li. A remark about $\Lambda(p)$-sets and Rosenthal sets. Proc. Amer. Math. Soc. 126 (1998) 3329-3333. MR 1459133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] T. K. Muraleedharan and K. Parthasarathy. On unions and intersections of sets of synthesis . Proc. Amer. Math. Soc. 123 (1995) 1213-1216. MR 1242096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ron C. Blei and James H. Schmerl. Combinatorial dimension of fractional Cartesian products . Proc. Amer. Math. Soc. 120 (1994) 73-77. MR 1160291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Daniel Li. A class of Riesz sets . Proc. Amer. Math. Soc. 119 (1993) 889-892. MR 1176071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] D. J. Grubb. Growth conditions for thin sets in Vilenkin groups of bounded order . Proc. Amer. Math. Soc. 119 (1993) 567-571. MR 1151811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Patrick N. Dowling. Some applications of convolution of operators on Banach spaces . Proc. Amer. Math. Soc. 116 (1992) 191-195. MR 1094499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] R. Dougherty and A. S. Kechris. Hausdorff measures and sets of uniqueness for trigonometric series . Proc. Amer. Math. Soc. 105 (1989) 894-897. MR 946633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Kathryn E. Hare. An elementary proof of a result on $\Lambda(p)$ sets . Proc. Amer. Math. Soc. 104 (1988) 829-834. MR 964865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Russell Lyons. Singular measures with spectral gaps . Proc. Amer. Math. Soc. 104 (1988) 86-88. MR 958048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] A. Pełczyński. Commensurate sequences of characters . Proc. Amer. Math. Soc. 104 (1988) 525-531. MR 962823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jens Peter Reus Christensen and Pal Fischer. Joint continuity of measurable biadditive mappings . Proc. Amer. Math. Soc. 103 (1988) 1125-1128. MR 929436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Enji Sato. On maximal ideals depending on some thin sets in $M(G)$ . Proc. Amer. Math. Soc. 87 (1983) 131-136. MR 677248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] John J. F. Fournier. Two UC-sets whose union is not a UC-set . Proc. Amer. Math. Soc. 84 (1982) 69-72. MR 633280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Colin C. Graham and L. Thomas Ramsey. Sidon sets with extremal Sidon constants . Proc. Amer. Math. Soc. 83 (1981) 522-526. MR 627683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Hiroshi Yamaguchi. On the product of a Riesz set and a small $p$ set . Proc. Amer. Math. Soc. 81 (1981) 273-278. MR 593471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Donald I. Cartwright, Robert B. Howlett and John R. McMullen. Extreme values for the Sidon constant . Proc. Amer. Math. Soc. 81 (1981) 531-537. MR 601723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Sadahiro Saeki. Bohr compactification and continuous measures . Proc. Amer. Math. Soc. 80 (1980) 244-246. MR 577752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] L. Thomas Ramsey. A theorem of C. Ryll-Nardzewski and metrizable l.c.a. groups . Proc. Amer. Math. Soc. 78 (1980) 221-224. MR 550498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2